# SDR 98UAL900081

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Loss
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, LOSS OF GREEN HYDRAULIC SYSTEM FLUID QUANTITY WITH ASSOCIATED ECAM MESSAGE RSVR LO AIR PRESSURE.
